It's nice to see someone from another board visiting the epilepsy forum. So sorry about your daughter. You said she was on Phenobarbitol, which is one of the older antiseizure drugs. It has a reputation for being sedating. Has she gotten a blood level done of her phenobarbitol lately?
If she's still having episodes of staring and unresponsiveness, seems like it will have to be determined if those are actual seizures or not. If so, why isn't the phenobarbitol working. There are so many other drugs that have less side effects/drowsiness.
I'm not sure what the doctor meant about the episodes not doing any harm to her unless he thought they weren't seizures. You'll have to ask him to clarify what he means by that. I had the same thought as Beth B. - what kind of doctor takes care of her?
Extra (((((HUGS))))), Glenda
Beth sees a neurologist and a cardialogist.She has taken any eplipsy medications since last year. She was only on phenabarbatone for a few weeks whenshe was seriously ill. I think doctor meant that as long as she is not shaking or hurting herself that they won't cause her that much damage.
Phenobarbital was a nightmare for me. That is the same as Phenabarbatone, isn't it?? I lasted maybe 3 days and was awake about 12 hours total in those three days.
Good luck to you and Beth.
Post Edited By Moderator (~Jennifer~) : 1/9/2006 9:15:25 PM (GMT-7)